Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 31, Number 2

Quantum unique ergodicity and the number of nodal domains of eigenfunctions
Seung uk Jang and Junehyuk Jung.
J. Amer. Math. Soc. 31 (2018), 303-318
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Mixed $3$-manifolds are virtually special
Piotr Przytycki and Daniel T. Wise.
J. Amer. Math. Soc. 31 (2018), 319-347
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Monoidal categorification of cluster algebras
Seok-Jin Kang, Masaki Kashiwara, Myungho Kim and Se-jin Oh.
J. Amer. Math. Soc. 31 (2018), 349-426
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Energy solutions of KPZ are unique
Massimiliano Gubinelli and Nicolas Perkowski.
J. Amer. Math. Soc. 31 (2018), 427-471
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Counterexamples to the Eisenbud–Goto regularity conjecture
Jason McCullough and Irena Peeva.
J. Amer. Math. Soc. 31 (2018), 473-496
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Canonical bases for cluster algebras
Mark Gross, Paul Hacking, Sean Keel and Maxim Kontsevich.
J. Amer. Math. Soc. 31 (2018), 497-608
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
American Mathematical Society